# SDR P2EA00209

- Difficulty date: June 14, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N126NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - FORWARD CARGO THRESHOLD HAS DENT .50 INCH IN LENGTH, 1 INCH WIDE AND .125 INCH DEEP, DO TO GROUND DAMAGE.  INSPECTED DENT AT FORWARD CARGO THRESHOLD PER BOEING SRM 51-00-4 AND 53-30-1 AND FOUND TO BE WITHIN LIMITS PLACED ON WATCH ITEM W126446.  (M)
